# SDR AWXA200301568

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 64,523 hours, 51,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE RT LOWER EXTERNAL GROUND ILLUMINATION EMERGENCY ESCAPE LIGHT WAS FOUND INOPERATIVE, BULB REPLACEMENT HAD NO EFFECT.  MAINTENANCE REMOVED AND REPLACED RT LOWER EXTERNAL GROUND ILLUMINATION EMERGENCY ESCAPE LIGHT REFLECTOR ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
